# SDR CALA2022081602090

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 73,677 hours, 31,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323325220000
- Condition: Damaged
- Location: Str 38-39l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FR26 BETWEEN STR 38-39 LEFT. GENERATED BY V913126 ON HAECO LCQ NR 9298041/28041 X=.900 AND Y=.200. ACCOMPLISHED A DOUBLER REPAIR IAW SRM 53-21- 703 FR24 THRU FR35 ZONE A THE INSPECTION THRESHOLD FROM TIME OF INSPECTION UNTIL 60,000 FC / 120,000 FH. SUBSEQUENT INSPECTION INSPECTION METHOD TBD. 11-300-093 AND CONSIDERED A CAT B REPAIR. IAW SRI 53-21-11-205- ADL/REPAIR EMDODIMENT 60,000 FC, 120,000 FH. SUBSEQUENT UNTIL 60,000 FC/ 120,00 FH AT INTERVALS OF FC TBD AND FH TBD. MEASURED DENT AT LH FR26 BETWEEN STR 38-39 AND FOUND OUT OF LIMITS IAW SRM 53-00-11-283-005. DENT MEASURED D=.009, A=.100, OK TO DIP PER SRI 53-21-11-205-073 NSPECTION THRESHOLD FROM TIME TOMC-APPROVAL FROM SC1ELBYC COMMENT OF ADL/ REPAIR EMBODIMENT 60,000 FC, 120,000 FH. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
